MAUDE Adverse Event Report: KARL STORZ IMAGING ASM,HEAD,IMAGE1 S,H3-Z FI,CE

KARL STORZ IMAGING ASM,HEAD,IMAGE1 S,H3-Z FI,CE
Model Number TH102
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
The following was reported: "scratchy image" no negative impact in state of health reported.
 
Additional Manufacturer Narrative
Device evaluation: the complaint issue was described as "scratchy image".The customer's complaint was verified.Moving the cable would cause image color stability issues.A functional test found that cable manipulation near the camera housing would cause the image to turn pink, indicating the color green was dropping from the image.A visual inspection was unable to identify any obvious signs of abuse or damage.This issue was not repeatable when a test fixture cable was installed.When the original cable was reinstalled, the failure returned.The customer's cable has never been replaced, which places it at more than 7 years old.The cable needs to be replaced to address the customer's issue, which was caused by normal wear and tear.The cause of the issue was determined as normal wear and tear.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ASM,HEAD,IMAGE1 S,H3-Z FI,CE
Common Device Name
ASM,HEAD,IMAGE1 S,H3-Z FI,CE
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM  93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM   93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23622533
Report Number2027009-2025-02147
Device Sequence Number10091030
Product Code OWN
UDI-Device Identifier04048551333150
UDI-Public04048551333150
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K152583
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH102
Device Catalogue NumberTH102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer12/24/2025
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date12/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age64 YR
Patient SexMale
Patient Weight105 KG